Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 53, NWS St. Louis, MO

March 30, 2009Calhoun County, Illinois; Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 30, 2009, 10:57 AM CDT for Calhoun County, Illinois; Lincoln County, Missouri. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2009, 10:57 AM CDT (15:57 UTC)
Expired
Mar 31, 2009, 12:27 PM CDT
In force
26 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Calhoun County, IL, Lincoln County, MO

The radar

The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Winfield Lock and Dam 25 (CAGM7).

Action stage
24 ft
Minor stage
26 ft
Moderate stage
30 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05513675, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 301557
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1057 AM CDT MON MAR 30 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE MISSISSIPPI RIVER... 

  AT WINFIELD LOCK AND DAM 25 TAIL WATER AFFECTING CALHOUN AND 
  LINCOLN COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RECENT PRECIPITATION AND BASIN RUNOFF...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC113-311557-
/O.NEW.KLSX.FL.W.0053.090330T1557Z-090405T0000Z/
/CAGM7.1.ER.090330T1500Z.090331T1200Z.090404T0000Z.NO/
1057 AM CDT MON MAR 30 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25 TAIL WATER.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 26.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CREST TO NEAR 26.6 FEET BY 
  TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  EVENING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/31  04/01  04/02  04/03  04/04

MISSISSIPPI RIVER
  WINFIELD LD 25   26   26.00      26.6   26.3   26.2   26.1   25.9
3 follow-up statements
000 
WGUS83 KLSX 301722
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 PM CDT MON MAR 30 2009

...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...
 

  AT LOUISIANA AFFECTING PIKE COUNTY 

  AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE COUNTIES

  AT WINFIELD LD 25 TW AFFECTING CALHOUN AND LINCOLN COUNTIES 

  AT GRAFTON AFFECTING JERSEY AND ST. CHARLES COUNTIES 

  AT ALTON LD 26 TW AFFECTING MADISON AND ST. CHARLES COUNTIES 

  AT CHESTER AFFECTING RANDOLPH COUNTY 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC163-311722-
/O.EXT.KLSX.FL.W.0047.000000T0000Z-090404T0000Z/
/LUSM7.1.ER.090329T1200Z.090330T0700Z.090403T0000Z.NO/
1222 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL FRIDAY EVENING.
* AT 12:00 PM MONDAY THE STAGE WAS 15.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 

$$

ILC013-MOC163-311721-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-090406T0600Z/
/CLKM7.1.ER.090329T0907Z.090330T0800Z.090405T0600Z.NO/
1222 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER
* UNTIL MONDAY APRIL 06.
* AT 12:00 PM MONDAY THE STAGE WAS 25.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 

$$

ILC013-MOC113-311721-
/O.CON.KLSX.FL.W.0053.000000T0000Z-090405T0000Z/
/CAGM7.1.ER.090330T1500Z.090331T1200Z.090404T0000Z.NO/
1222 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25 TAIL WATER
* UNTIL SATURDAY EVENING.
* AT 12:00 PM MONDAY THE STAGE WAS 26.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.6 FEET BY 
  TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  EVENING.

$$

ILC083-MOC183-311721-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-090409T1500Z/
/GRFI2.1.ER.090326T0830Z.090401T0600Z.090408T1500Z.NO/
1222 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL THURSDAY APRIL 09.
* AT 12:00 PM MONDAY THE STAGE WAS 20.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.6 FEET BY 
  EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
  WEDNESDAY MORNING.

$$

ILC119-MOC183-311721-
/O.EXT.KLSX.FL.W.0050.000000T0000Z-090403T0600Z/
/ALNI2.1.ER.090330T1325Z.090331T1200Z.090402T0600Z.NO/
1222 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26 TAIL WATER
* UNTIL LATE THURSDAY NIGHT.
* AT 12:00 PM MONDAY THE STAGE WAS 21.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  THURSDAY MORNING.

$$

ILC157-311721-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-090407T1559Z/
/CHSI2.1.ER.090330T0849Z.090401T1200Z.090406T1559Z.NO/
1222 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL TUESDAY APRIL 07.
* AT 12:00 PM MONDAY THE STAGE WAS 27.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.7 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  MONDAY MORNING.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
  FARM FLOODS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/31  04/01  04/02  04/03  04/04

MISSISSIPPI RIVER
  LOUISIANA        15   15.29      15.1   15.0   15.1   14.8   14.7
  CLARKSVILLE 24   25   25.84      25.8   25.6   25.8   25.5   25.3
  WINFIELD LD 25   26   26.03      26.6   26.3   26.2   26.1   25.9
  GRAFTON          18   20.25      21.2   21.6   21.4   21.2   20.8
  ALTON LD 26 TW   21   21.21      21.5   21.4   20.8   20.1   19.1
  CHESTER          27   27.63      28.8   29.7   29.5   29.2   28.7
000 
WGUS83 KLSX 310248
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CDT MON MAR 30 2009



...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...

  AT LOUISIANA 

  AT CLARKSVILLE 

  AT WINFIELD 

  AT GRAFTON 

  AT ALTON

  AT CHESTER 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC163-010248-
/O.EXT.KLSX.FL.W.0047.000000T0000Z-090405T0600Z/
/LUSM7.1.ER.090329T1200Z.090330T0700Z.090404T0600Z.NO/
948 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM MONDAY THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  THURSDAY EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...FLOOD STAGE.  DAMAGE BEGINS IN UNPROTECTED 
  AREAS.  MINOR FLOODING BEGINS
* IMPACT...AT 12.2 FEET...FOR BARGE NAVIGATION, THE CORPS WILL 
  ATTEMPT TO KEEP THE RIVER AT OR BELOW THIS LEVEL.  YEAR-ROUND 
  TARGET LEVELS ARE BETWEEN 11.5 AND 12.2 FEET.


$$

ILC013-MOC163-010247-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-090408T0000Z/
/CLKM7.1.ER.090329T0907Z.090330T0800Z.090407T0000Z.NO/
948 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM MONDAY THE STAGE WAS 25.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CHANGE LITTLE THE NEXT FEW DAYS.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.
* IMPACT...AT 23.5 FEET...FLOODING BEGINS IN UNPROTECTED AREAS


$$

ILC013-MOC113-010247-
/O.EXT.KLSX.FL.W.0053.000000T0000Z-090401T1200Z/
/CAGM7.1.ER.090330T1500Z.090331T0600Z.090331T1200Z.NO/
948 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINFIELD.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM MONDAY THE STAGE WAS 26.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CHANGE LITTLE THE NEXT FEW DAYS.
* FLOOD STAGE IS 26.0 FEET. 
* IMPACT...AT 26.0 FEET...FLOOD STAGE.  MINOR DAMAGES BEGIN.
* IMPACT...AT 23.0 FEET...A FEW LOCAL ISLANDS BEGIN TO FLOOD.


$$

ILC083-MOC183-010247-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-090410T2100Z/
/GRFI2.1.ER.090326T0830Z.090401T0000Z.090409T2100Z.NO/
948 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM MONDAY THE STAGE WAS 20.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 21.0 FEET TOMORROW EVENING. 
* IMPACT...AT 21.5 FEET...IN PORTAGE DES SIOUX, MO, LE SIEUR STREET 
  LEADING TO THE MARINA AND TO OUR LADY OF THE RIVER STATUE IS 
  FLOODED.
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE 
  PALISADES MARINA IN PORTAGE DES SIOUX.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.


$$

ILC119-MOC183-010247-
/O.EXT.KLSX.FL.W.0050.000000T0000Z-090405T1200Z/
/ALNI2.1.ER.090330T1325Z.090331T1800Z.090404T1200Z.NO/
948 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM MONDAY THE STAGE WAS 21.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 22.2 FEET TOMORROW 
  AFTERNOON.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS TO 
  OCCUR
  AT THIS LEVEL.
* IMPACT...AT 20.8 FEET...UNPROTECTED FARM LAND BEGINS TO FLOOD


$$

ILC157-010247-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-090408T0600Z/
/CHSI2.1.ER.090330T0849Z.090401T1200Z.090407T0600Z.NO/
948 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM MONDAY THE STAGE WAS 28.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 29.7 FEET WEDNESDAY MORNING. 
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE 
  PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE.  UNPROTECTED FARMLAND ON RIGHT 
  BANK BEGINS TO FLOOD.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/31  04/01  04/02  04/03  04/04

MISSISSIPPI RIVER
  LOUISIANA        15   14.99      14.9   14.8   14.9   15.0   14.9
  CLARKSVILLE 24   25   25.56      25.4   25.3   25.5   25.5   25.5
  WINFIELD LD 25   26   26.07      26.0   25.8   25.9   25.9   25.9
  GRAFTON          18   20.48      20.8   21.0   20.9   20.8   20.6
  ALTON LD 26 TW   21   21.63      22.1   22.2   21.8   21.4   21.0
  CHESTER          27   28.23      28.9   29.7   29.4   28.9   28.5
000 
WGUS83 KLSX 311727
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1227 PM CDT TUE MAR 31 2009

...THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER...
 
  AT WINFIELD LD 25 TW AFFECTING CALHOUN AND LINCOLN COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS FLOODING EVENT AT
WINFIELD LOCK AND DAM 25 TAIL WATER.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC113-311757-
/O.CAN.KLSX.FL.W.0053.000000T0000Z-090401T1200Z/
/CAGM7.1.ER.090330T1500Z.090331T0600Z.090331T0600Z.NO/
1227 PM CDT TUE MAR 31 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25 TAIL WATER.
* AT 12:00 PM TUESDAY THE STAGE WAS 25.8 FEET. 
* FELL BELOW FLOOD STAGE AT  1:00 AM TUESDAY.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 25.7 FEET BY WEDNESDAY
  MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/01  04/02  04/03  04/04  04/05

MISSISSIPPI RIVER
  WINFIELD LD 25   26   25.76      25.7   25.5   25.5   25.6   25.6

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 30, 5:58 AM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Mar 30, 5:58 AM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
558 AM CDT MON MAR 30 2009

.DISCUSSION...
/355 AM CDT MON MAR 30 2009/

THE LATEST MODELS CONTINUE TO ADVERTISE A RELATIVELY ACTIVE
WEATHER REGIME FOR THE FORESEEABLE FUTURE. THE NEXT SYSTEM IS
CURRENTLY GETTING ORGANIZED TO OUR WEST WITH THE UPPER TROF
STILL DEEPENING AS IT DIGS THRU THE GREAT BASIN...AND ACCOMPANYING
SURFACE CYCLOGENESIS WELL UNDERWAY IN THE CENTRAL HIGH PLAINS. A
PRETTY STOUT SWLY LLJ HAS DEVELOPED IN RESPONSE AND THIS LLJ WILL
MIGRATE EASTWARD INTO THE MIDDLE MS VALLEY TODAY AS THE SYSTEM
PROGRESSES INTO THE CENTRAL PLAINS. THE ASSOCIATED TIGHTENING
SURFACE PRESSURE GRADIENT...PRESENCE OF THIS LLJ...AND MIXING
SHOULD MAKE FOR A RATHER WINDY DAY ACROSS CENTRAL AND NE MO INTO
WEST CENTRAL IL. DESPITE THE PRESENCE OF AN INCREASING AMOUNT OF
HIGH CLOUDS...THE WAA REGIME SHOULD LEAD TO A DAY OF SEASONABLY
MILD TEMPERATURES.

BREEZY CONDITIONS WILL PERSIST TONIGHT WITH INCREASING CLOUDS.
GUIDANCE CONTS TO SHOW THAT THE SLY LLJ WILL EVENTUALLY RESULT IN
MODEST MOISTURE RETURN AS WELL. THIS MOISTURE ALONG WITH WAA AND
MID LEVEL LAPSE RATES OF 6.5-7 DEGC/KM IS FORECAST TO PRODUCE A
SWATH OF ELEVATED INSTABILITY /H80-60 DELTA THETAE OF O TO -5/ IN
ADVANCE OF THE PROGRESSING COLD FRONT AND UPPER TROF. DEEP LARGE
SCALE ASCENT ASSOCIATED WITH THE TROF AND ATTENDANT FRONTAL ZONE
SHOULD RESULT IN A BAND OF SHOWERS AND THUNDERSTORMS ACROSS ERN
KS...OK...AND NEB THIS EVENING...WITH THIS BAND MOVING INTO THE
CWA OVERNIGHT IN ADVANCE OF THE FRONT. ANTICIPATING THE AXIS OF
PCPN TO BE CENTERED FROM CENTRAL IL THRU THE STL AREA INTO SE MO
AT 12Z TUE...WITH THE BAND/FORCING MOVING INTO ERN IL BY EARLY
TUE AFTERNOON.

DRY AND TRANQUIL WEATHER IS EXPECTED ON WEDNESDAY WITH THE REGION
IN A LULL BETWEEN SYSTEMS. TEMPERATURES SHOULD BE NEAR AVERAGE
FOR THE FIRST DAY OF APRIL. THIS NEXT SYSTEM WILL THEN BEGIN
SPREADING RAIN INTO CENTRAL AND NORTHERN SECTIONS OF THE AREA WED
NIGHT AND THE REMAINER OF THE CWA ON THURSDAY. BEHIND THIS IS YET
ANOTHER STORM SYSTEM FOR SATURDAY NIGHT INTO SUNDAY.

GLASS

&&

.AVIATION...
/539 AM CDT MON MAR 30 2009/
FOR THE 12Z TAFS...AS SFC LOW PRESSURE DVLPS ACRS THE PLAINS SELY
SFC WNDS WILL STRENGTHEN THRU THE DAY AND BCM GUSTY AS WELL.
THESE SELY SFC WNDS SHOULD REMAIN RELATIVELY STG AND GUSTY TGT AS
A STG S-SWLY LLJ TRANSLATES EWD THRU THE CWA. THIS LLJ WILL BRING
INCRSG LOW LVL MOISTURE TO THE CWA AHD OF AN APPROACHING CDFNT.
THERE WILL BE MAINLY HI LVL CLOUDINESS TDA BUT THE CLOUD CEILING
HGT WILL LWR TGT WITH SHRA/TSRA MOVG THRU COU AND UIN LT TGT AND
THRU STL/SUS ARND 12Z TUE. WILL PROBABLY PUT A TEMPO GRP OF TSRA
IN THE TAFS DURING THIS TIME PD. CIG HGTS WILL LIKELY LWR TO THE
MVFR CATAGORY SHORTLY AFTER 09Z TUE IN COU AND UIN AND IN STL/SUS
ARND 12Z TUE OR SHORTLY AFTER.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 30, 5:43 AM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
543 AM CDT MON MAR 30 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-311045-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
543 AM CDT MON MAR 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SOUTHEAST WINDS WILL GUST TO 35 MPH TODAY ACROSS PORTIONS OF
CENTRAL AND NORTHEAST MISSOURI.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TONIGHT AS A
COLD FRONT PROGRESSES INTO THE REGION. SEVERE WEATHER IS NOT
EXPECTED WITH ANY OF THE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE OF THUNDERSTORMS WILL PERSIST ACROSS PORTIONS OF
EASTERN MISSOURI AND SOUTHWEST ILLINOIS ON TUESDAY MORNING.

THERE IS CHANCE OF THUNDERSTORMS ON SATURDAY NIGHT AND SUNDAY AS
YET ANOTHER STORM IMPACTS THE REGION.

MAJOR FLOODING IS FORECAST TO PERSIST ALONG THE ILLINOIS RIVER.
PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 10:08 PM CDTRiver Flood WarningLSXMadison71 hr
Mar 29, 10:08 PM CDTRiver Flood WarningLSXRandolph7 days
Mar 29, 9:41 PM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
Mar 29, 10:46 PM CDTRiver Flood WarningLSXGasconade, Montgomery35 hr

Nearby

River Flood Warnings in Illinois, 2009River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.